Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION CONTINUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2994

  • Page / 120

Export

Selection :

  • and

ESPACES DE FONCTIONS CONTINUES.SCHMETS J.1976; LECTURE NOTES MATH.; GERM.; DA. 1976; VOL. 519; PP. (162P.); BIBL. 4 P.; ISBN 3540076948Serial Issue

DESIGN OF TWO-DIMENSIONAL RECURSIVE FILTERS.FARMER C.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 52; NO 3; PP. 379-382; BIBL. 7 REF.Article

CONTINUITE DES SUITES STOCHASTIQUES ENGENDREES PAR DES PROCEDURES RECURRENTESZOLOTAREV VM.1975; THEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 4; PP. 834-847; ABS. ANGL.; BIBL. 11 REF.Article

CALCUL DU NOMBRE DE P,Q)-LABYRINTHESPANOV AA.1975; SERDICA; BULG.; DA. 1975; VOL. 1; NO 3-4; PP. 399-408; BIBL. 4 REF.Article

FOURIER COEFFICIENTS OF CONTINUOUS FUNCTIONS ON COMPACT GROUPSHEIMAN B.1983; PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9939; USA; DA. 1983; VOL. 87; NO 4; PP. 685-690; BIBL. 4 REF.Article

A NOTE ON BERMAN'S PHENOMENON IN INTERPOLATION THEORYGOODENOUGH SJ; MILLS TM.1981; SERDIKA; ISSN 0204-4110; BGR; DA. 1981; VOL. 7; NO 4; PP. 396-397; BIBL. 3 REF.Article

ON PROPERTIES OF SETS RELATED TO F-PROJECTIONSGOVINDARAJULU P; PAI DV.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 73; NO 2; PP. 457-465; BIBL. 8 REF.Article

SUR LES POSSIBILITES D'UTILISER UNE FORME D'APPROXIMATION CONTINUE DES FONCTIONS CONTINUES POUR LA CONSTRUCTION DE CONVERTISSEURS FONCTIONNELSBAJKOV MS; UGRYUMOV EP.1977; IZVEST. VYSSH. UCHEBN. ZAVED., PRIBOROSTR.; S.S.S.R.; DA. 1977; VOL. 20; NO 6; PP. 54-58; BIBL. 4 REF.Article

BORNES SUPERIEURES DES MEILLEURES APPROXIMATIONS D'UN SEUL COTE PAR DES FONCTIONS SPLINES DES CLASSES WRL1DORONIN VG; LIGUN AA.1976; MAT. ZAMET.; S.S.S.R.; DA. 1976; VOL. 19; NO 1; PP. 11-17; BIBL. 7 REF.Article

CONVERGENCE OF THE FRASER-HART ALGORITHM FOR RATIONAL CHEBYSHEV APPROXIMATION.DUNHAM CB.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 132; PP. 1078-1082; BIBL. 7 REF.Article

APPROXIMATION DES FONCTIONS CONTINUES PERIODIQUES PAR DES POLYNOMES DE ROGOZINSKYSTERANETS AI.1974; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1974; VOL. 26; NO 4; PP. 496-508; BIBL. 9 REF.Article

MEILLEURES APPROXIMATIONS DES FONCTIONS CONTINUES PAR DES FONCTIONS MONOTONES PAR MORCEAUXLOGINOV AS.1974; IZVEST. AKAD. NAUK S.S.S.R., SER. MAT.; S.S.S.R.; DA. 1974; VOL. 38; NO 5; PP. 995-1011; BIBL. 7 REF.Article

THE APPROXIMATION OF CONTINUOUS FUNCTIONS BY POSITIVE LINEAR OPERATORSDEVORE RA.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 293; PP. (297 P.); BIBL. 11 P.Serial Issue

A GENERAL METHOD OF DETERMINATION OF FINITE ELEMENT INTERPOLATION POLYNOMIALSKREISINGER V.1983; ACTA TECHNICA CSAV (CESKOSL. AKAD. VED); ISSN 0001-7043; CSK; DA. 1983; VOL. 28; NO 2; PP. 173-205; BIBL. 7 REF.Article

INTERNAL MAPPING GRAPHS AND PERIODIC POINTS OF CONTINUOUS FUNCTIONSBURKART U.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 1; PP. 57-68; BIBL. 14 REF.Article

NORM PRESERVING INTERPOLATION SETS FOR POLYDISC ALGEBRASGLOBEVNIK J.1982; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1982; VOL. 91; NO 2; PP. 291-303; BIBL. 3 REF.Article

DISTRIBUCIONES CONTINUAS TRUNCADAS Y SUS FUNCIONES DE MEDIAS = DISTRIBUTIONS CONTINUES TRONQUEES ET LEURS FONCTIONS DE MOYENNESZOROA P; RUIZ GOMEZ JM.1982; TRABAJOS DE ESTADISTICA Y DE INVESTIGACION OPERATIVA; ISSN 0041-0241; ESP; DA. 1982; VOL. 33; NO 1; PP. 86-109; ABS. ENG; BIBL. 6 REF.Article

DISCRETELY UNIFORM APPROXIMATION OF CONTINUOUS FUNCTIONS.STUMMEL F.1975; J. APPROXIM. THEORY; U.S.A.; DA. 1975; VOL. 13; NO 2; PP. 178-191; BIBL. 11 REF.Article

SPLINE INTERPOLATION AT KNOT AVERAGES ON A TWO-SIDED GEOMETRIC MESHMARSDEN MJ.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 38; NO 157; PP. 113-126; BIBL. 7 REF.Article

APPROXIMATIONS RATIONNELLES DES FONCTIONS ABSOLUES CONTINUES AVEC UNE DERIVEE DE L'ESPACE D/ORLICZPEKARSKIJ AA.1982; MAT. SB. (MOSK.); ISSN 0368-8666; SUN; DA. 1982; VOL. 117; NO 1; PP. 114-130; BIBL. 23 REF.Article

CONDITION NECESSAIRE DE CONVERGENCE DES FONCTIONS-SPLINES D'INTERPOLATION PARABOLIQUES ET CUBIQUESZMATRAKOV NL.1976; MAT. ZAMET.; S.S.S.R.; DA. 1976; VOL. 19; NO 2; PP. 165-178; BIBL. 4 REF.Article

RESTRICTIONS ON THE COEFFICIENTS OF APPROXIMATING POLYNOMIALSROULIER JA.1972; J. APPROXIM. THEORY; U.S.A.; DA. 1972; VOL. 6; NO 3; PP. 276-282; BIBL. 6 REF.Serial Issue

AN APPROXIMATION THEOREM FOR CONTINUOUS FUNCTIONS ON LP (1 <OU= P<INFINI) SPACES INCLUDING REPRESENTATION.AHMED NU.1976; INFORM. AND CONTROL; U.S.A.; DA. 1976; VOL. 30; NO 2; PP. 143-150; BIBL. 13 REF.Article

SUR LA COMPLETUDE DES PARTIES REELLES ET IMAGINAIRES DES PUISSANCES DE FONCTIONS A VALEURS COMPLEXESTUMARKIN AG.1982; SIBIRSKIJ MATEMATICESKIJ ZURNAL; ISSN 0037-4474; SUN; DA. 1982; VOL. 23; NO 6; PP. 160-169; BIBL. 6 REF.Article

HARMONIC ANALYSIS WITH A REAL FREQUENCY FUNCTION. III: DATA SEQUENCEZHONGDE WANG.1981; APPL. MATH. COMPUT.; ISSN 0096-3003; USA; DA. 1981; VOL. 9; NO 4; PP. 245-255; BIBL. 3 REF.Article

  • Page / 120